# SDR ASAA2020081133013

- Difficulty date: August 11, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 24,400 hours, 7,842 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P16
- Part serial: BECWB640
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 24,400 hours, 7,842 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING #2 ENGINE DRIVE PAD LEAK CHECK, FOUND #2 ENGINE HMU LEAKING OUT OF SIDE OF COVER. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE HMU REF T/C # N8473000 AND T/C # N8743001.
